322 BIBLIOGRAPHY [113] Schoen, R. Yau, S.-T. Lectures on differential geometry. Lecture notes prepared by Wei Yue Ding, Kung Ching Chang [Gong Qing Zhang], Jia Qing Zhong and Yi Chao Xu. Translated from the Chinese by Ding and S. Y. Cheng. Preface translated from the Chinese by Raising Tso. Conference Proceedings and Lecture Notes in Geometry and Topology, I. International Press, Cambridge, MA, 1994. Scott, Peter. A new proof of the annulus and torus theorems. Amer. J. Math. 102 (1980), no. 2, 241-277. Scott, Peter. The geometries of 3-manifolds. Bull. London Math. Soc. 15 (1983), no. 5, 401-487. Seifert, Herbert. Topologie dreidimensionaler gefaserter Rdume. Acta. Math. 60 (1933) 147-238. Shi, Wan-Xiong. Deforming the metric on complete Riemannian manifolds. J. Dif- ferential Geom. 30 (1989), no. 1, 223-301. Shi, Wan-Xiong. Ricci deformation of the metric on complete noncompact Riemann- ian manifolds. J. Differential Geom. 30 (1989), no. 2, 303-394. Simon, Miles. A class of Riemannian manifolds that pinch when evolved by Ricci flow. Manuscripta Math. 101 (2000), no. 1, 89-114. Singer, I. M. Infinitesimally homogeneous spaces. Comm. Pure Appl. Math. 13 1960 685-697. Smoller, Joel. Shock waves and reaction-diffusion equations. Second edition. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Math- ematical Sciences], 258. Springer-Verlag, New York, 1994. Thurston, William P. Three-dimensional manifolds, Kleinian groups and hyperbolic geometry. Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 3, 357-381. Thurston, William P. Three-dimensional geometry and topology. Vol. 1. Edited by Silvio Levy. Princeton Mathematical Series, 35. Princeton University Press, Prince- ton, NJ, 1997. Waldhausen, Friedholm. Gruppen mit Zentrum und 3-dimensionale Mannig- faltigkeiten. Topology 6 1967 505-517. Witten, Edward. String theory and black holes. Phys. Rev. D (3) 44 (1991), no. 2, 314-324. Wolf, Joseph A. Spaces of constant curvature. Fifth edition. Publish or Perish, Inc., Houston, TX, 1984. Wu, Lang-Fang. The Ricci flow on 2-orbifolds with positive curvature. J. Differential Geom. 33 (1991), no. 2, 575-596. Wu, Lang-Fang. The Ricci flow on complete K2. Comm. Anal. Geom. 1 (1993), no. 3-4, 439-472. Wu, Lang-Fang. A new result for the porous medium equation derived from the Ricci flow. Bull. Amer. Math. Soc. (N.S.) 28 (1993), no. 1, 90-94. Yang, Deane. Convergence of Riemannian manifolds with integral bounds on curva- ture. I. Ann. Sci. Ecole Norm. Sup. (4) 25 (1992), no. 1, 77-105. Yang, Deane. Convergence of Riemannian manifolds with integral bounds on curva- ture. II. Ann. Sci. Ecole Norm. Sup. (4) 25 (1992), no. 2, 179-199.
Previous Page Next Page